# SDR AALA20090624TUL09

- Difficulty date: June 13, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- Aircraft time: 56,494 hours, 29,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BEAM CORRODED STATION 1155-1211.  INSTALLED FULL LENGTH DOOR BEAM DOUBLER PER AARD 53-10-00-3.
